Publikationen des Lehrstuhls Analysis

2017 | The Neumann problem after Spencer | A. Mera and N. Tarkhanov
Zeitschrift: J. of Siberian Federal University Reihe: Mathematics and Physics Seiten: 1—20 Band: 10 n.4 Link zur Publikation , Link zum Preprint

2017 | The first mixed problem for the nonstationary Lamé system | O. Makhmudov and N. Tarkhanov
Zeitschrift: Rocky Mountain J. Math. Link zur Publikation , Link zum Preprint

2017 | The asymptotic content of solutions on spaces with singularities | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Applied Analysis and Optimization Band: 1, issue 2

2017 | Singular Degenerate Operators | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Applicable Analysis Band: 96, Issue 14 Link zur Publikation

2017 | Nonlinear Equations with Small Parameter. Vol. II: Waves and Boundary Problems | S. Glebov, O.M. Kiselev, N. Tarkhanov
Reihe: De Gruyter Series in Nonlinear Analysis and Applications 23/2 Verlag: De Gruyter Seiten: 390 Link zur Publikation

2017 | Nonlinear Equations with Small Parameter. Vol. I: Oscillations and Resonances | S. Glebov, O.M. Kiselev, N. Tarkhanov
Reihe: De Gruyter Series in Nonlinear Analysis and Applications 23/1 Verlag: De Gruyter Seiten: 339 Link zur Publikation

2017 | Corner boundary value problems | M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Asian-European J. Math. Band: 10 Link zur Publikation

2017 | Ellipticity on spaces with higher singularities | Der-Chen Chang, Bert-Wolfgang Schulze
Zeitschrift: Science China Mathematics Seiten: 2053–2076 Band: 60, Issue 11 Link zur Publikation

2017 | Construction of series of perfect lattices by layer superposition | S. Vasiliev and N. Tarkhanov
Zeitschrift: J. of Siberian Federal University Seiten: 352—362 Link zur Publikation , Link zum Preprint

2017 | Calculus on spaces with higher singularities | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Journal of Pseudo-Differential Operators and Application Seiten: 585 - 622 Band: 8, Issue 4 Link zur Publikation

2017 | Boundary value problems with global projection conditions | B.-W. Schulze
Reihe: ISAAC, Trend in Math Verlag: Springer Buchtitel: Groups, Geometry and Applications

2017 | Boundary Problems on a Manifold with Edge | S. Khalil, B.-W. Schulze
Zeitschrift: Asian-European J. Math. Band: 10 Link zur Publikation

2017 | Analytic semigroups of holomorphic mappings and composition operators | M. Elin, D. Shoikhet, and N. Tarkhanov
Zeitschrift: Computational Methods and Function Theory Seiten: 1-26 Link zur Publikation , Link zum Preprint

2017 | A Radó theorem for the porous medium equation | D. Fedchenko and N. Tarkhanov
Zeitschrift: Boletín de la Sociedad Matemática Mexicana Seiten: 3—13 Link zum Preprint

2017 | A nonstandard Cauchy problem for the heat equation | K. Makhmudov, O. Makhmudov, and N. Tarkhanov
Zeitschrift: Math. Notes Verlag: Springer Seiten: 250–260 Band: 102 Link zur Publikation , Link zum Preprint